# SDR VNAA202404090015

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SILL REMOVAL IN REFERENCE TO NRC 0109, CORROSION ON MOUNTING ANGLE AT FWD SURROUND STRUCTURE OF GALLEY SERVICE DOOR BTW STA FS 319.70 TO FS 349.00 WAS FOUND MOUNTING ANGLE AT FWD SURROUND STRUCTURE OF GALLEY SERVICE DOOR BTW STA FS 319.70 TO FS 349.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND WAS REPLACED PER CRJ900 SRM 53-21-23-001-002-A01
